# SDR QXEA200301298

- Difficulty date: October 15, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 5,046 hours, 5,748 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TRAILING RUDDER IS CRACKED ON LEFT HAND SIDE ALONG UPPER RIB.  REPAIRED IAW Q400 RD 8/4-55-075.
